Article Text

PDF

Aseptic meningitis associated with high dose intravenous immunoglobulin therapy.
  1. J D Watson,
  2. J Gibson,
  3. D E Joshua,
  4. H Kronenberg
  1. Royal Prince Alfred Hospital, Camperdown, New South Wales, Australia.

    Abstract

    Two cases of aseptic meningitis occurred in temporal association with high dose intravenous immunoglobulin therapy to treat thrombocytopenia. In neither case was any other aetiological agent identified and both patients completely recovered within a few days. This phenomenon has been reported in only one previous paediatric case.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

    Linked Articles